# SDR DALA14008415636

- Difficulty date: February 8, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 54,545 hours, 18,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT'S BATTERY WEAK FOR THE POWER SUPPLY DURING EMERGENCY LIGHT BATTERY PACK CHECK.  REPLACED BATTERY PACK & L2 DOOR EXIT LIGHTS.  OPS CHECKED OK IAW AMM 33-51.  ACFT OK FOR SERVICE.
